# SDR DALA2024062806587

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 MIGRATED BUSHING FWD FITTING ACTUATOR FWD LUG ON MAIN LANDING GEAR DO OR ACTUATOR RH. CORRECTIVE ACTION: REPAIRED PER ER/A 591481-14AD, REV. A. (0416633)
